Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Malliavin, Paul
Calcul symbolique et sous-algèbres de $L_1(G)$ (suite). Bulletin de la Société Mathématique de France, 87 (1959), p. 187-190
Full text djvu | pdf | Reviews MR 22 #8284 | Zbl 0093.12701 | 1 citation in Numdam
previous part

stable URL: http://www.numdam.org/item?id=BSMF_1959__87__187_0

Bibliography

[1] ARENS (R.) and CALDERÓN (A. P.). — Analytic functions of several Banach algebra elements, (Ann. Math., t. 62, 1955, p. 204-216).  MR 17,177c |  Zbl 0065.34802
[2] MANDELBROJT (S.). — Séries adhérentes, régularisation des suites, applications, Paris, Gauthier-Villars, 1952.  MR 14,542f |  Zbl 0048.05203
[3] WAELBROECK (L.). — Le calcul symbolique dans les algèbres commutatives, (J. Math. pures et appl., 9e série, t. 33, 1954, p. 147-186).  MR 17,513c |  Zbl 0056.33601
Copyright Cellule MathDoc 2014 | Credit | Site Map